Complutense University Library

Curves and vector bundles on quartic threefolds

Arrondo Esteban, Enrique and Maddona, Carlo G. (2009) Curves and vector bundles on quartic threefolds. Journal of the Korean Mathematical Society, 46 (3). pp. 589-608. ISSN 0304-9914

[img] PDF
Restricted to Repository staff only until 2020.

241kB

Official URL: http://arxiv.org/pdf/math/0703413v4.pdf

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this paper we study arithmetically Cohen-Macaulay (ACM for short)
vector bundles E of rank k 3 on hypersurfaces Xr P4 of degree r 1.
We consider here mainly the case of degree r = 4, which is the first unknown
case in literature. Under some natural conditions for the bundle E
we derive a list of possible Chern classes (c1, c2, c3) which may arise in the
cases of rank k = 3 and k = 4, when r = 4 and we give several examples.


Item Type:Article
Uncontrolled Keywords:Intermediate cohomology; Criterion; Quartic threefold; ACM bundle; Projectively normal curve
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14767
References:

[1] E. Arbarello, M. Cornalba, P.A. Griffiths and J. Harris, Geometry of

Algebraic Curves, Springer, 1985.

[2] E. Arbarello and E. Sernesi, Petri’s approach to the study of the ideal

associated to a special divisor, Inventiones Math. 49(1978), 99–119.

[3] E. Arrondo, A home-made Hartshorne-Serre correspondence, Rev.Mat.

Complut. 20 (2007), no. 2, 423–443.

[4] E. Arrondo and L. Costa, Vector bundles on Fano 3–folds without intermediate

cohomology, Comm. Algebra 28 (2000), no. 8, 3899–3911.

[5] E. Arrondo and D. Faenzi, Vector bundles with no intermediate cohomology

on Fano threefolds of type V22, Pacific J. Math. 225 (2006), no.

2, 201–220.

[6] J. Carlson, M. Green, P. Griffiths and J. Harris, Infinitesimal variations

of Hodge structures (I), Comp. Math. 50 (1983), 105–205.

[7] L. Chiantini and C. Madonna, ACM bundles on a general quintic threefold,

Matematiche (Catania) 55(2000), no.2, 239–258.

[8] L. Chiantini and C. Madonna, A splitting criterion for rank 2 vector

bundles on a general sextic threefold, Internat. J. Math. 15(2004), no.4,

341–359.

[9] L. Chiantini and C.Madonna, ACM bundles on general hypersurfaces

in P5 of low degree, Collect. Math. Vol. 56(2005), no. 1, 85-96.

[10] D. Eisenbud, Commutative algebra with a view toward algebraic geometry,

Springer 1999.

[11] D. Eisenbud, J. Koh, and M. Stillman, Determinantal Equations for

Curves of High Degree Amer. J. Math. Vol. 110(1988), no. 3, pp. 513-

539.

[12] D. Faenzi, Bundles over the Fano threefold V5, Comm. Algebra

33(2005), no. 9, 3061–3080.

[13] W. Fulton, Intersection theory, Springer 1998.

[14] J. Harris, M. Roth and J. Starr, Curves of small degree on cubic threefolds,

Rocky Mountain J. Math. 35(2005), no. 3, 761–817.

[15] G. Horrocks, Vector bundles on the punctured spectrum of a local ring,

Proc. London Math. Soc. 14 (1964), 689-713.

[16] A. Iliev and D. Markushevich, Quartic 3-folds: pfaffians, vector bundles,

and half-canonical curves, Mich. Math. J. 47 (2000), 385–394.

[17] A. Iliev and L. Manivel, Pfaffian lines and vector bundles on Fano

threefolds of genus 8, J. Alg. Geom., to appear.

[18] N.M. Kumar, A.P. Rao and G.V. Ravindra, Arithmetically Cohen-

Macaulay bundles on three dimensional hypersurfaces, Int. Math. Res.

Not. IMRN 2007, no. 8, Art. ID rnm025, 11 pp.

[19] C. Madonna, A splitting criterion for rank 2 vector bundles on hypersurfaces

in P4, Rend. Sem. Mat. Univ. Pol. Torino 56 (1998), no.2,

43–54.

[20] C. Madonna, Rank–two vector bundles on general quartic hypersurfaces

in P4, Rev. Mat. Complut. XIII (2000), num.2, 287–301.

[21] C.G.Madonna, ACM vector bundles on prime Fano threefolds and complete

intersection Calabi Yau threefolds, Rev. Roumaine Math. Pures

Appl. 47(2002) no.2, 211-222.

[22] C. Madonna, Rank 4 vector bundles on the quintic threefold, CEJM 3

(2005), no.3, 404–411.

[23] S. Mori, On degrees and genera of curves on smooth quartic surfaces

in P3, Nagoya Math. J. 96(1984), 127–132.

[24] B.G. Mo˘ıˇsezon, Algebraic homology classes on algebraic varieties, Izv.

Akad. Nauk SSSR Ser. Mat. 31 (1967) 225–268.

Deposited On:18 Apr 2012 08:30
Last Modified:06 Feb 2014 10:08

Repository Staff Only: item control page